# SDR DALA13015080984

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 57,431 hours, 41,446 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Disconnected
- Location: Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VENTRAL STAIR TO CATWALK CABLE DISCONNECTED.  THE VENTRAL STAIRS WERE PLACED ON MEL IAW 52-00-03.  THE CABLE WAS LATER RECONNECTED DURING OVERNIGHT MX,  THE MEL PLACARD WAS REMOVED AND OPERATION CHECKED GOOD.
